# SDR AALA201808229011

- Difficulty date: August 4, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 58,690 hours, 26,096 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361065000000
- Condition: Delaminated
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON FLOOR PANEL 231CF IN THE FORWARD GALLEY, BETWEEN FRAMES 20 TO 24,  Y765 TO Y254.  REPLACED THE FLOOR PANEL IAW SRM 53-12-00-300-006, PARAGRAPH 2, FIGURE 20106, AND IRM 9701 REVISION H.
